# SDR 97ZZZX1914

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: N3525
- Condition: Failed
- Location: Magneto
- Part time: 382 hours
- Component: Slick, 4271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COIL IN MAGNETO HAS OPEN SECONDARY CIRCUIT.  THIS PART NUMBER COIL IS USED IN  MANY MAGNETO MODELS.  SUBMITTER STATED SEEING THIS PROBLEM IN MANY COILS MANUFACTURED IN THIS SAME TIME FRAME.
